Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Took Norethisteron to delay periods, bleeding started. Should I continue taking medicine?

Good evening, I have question referred to Norethisteron. I started to take it today to delay the menstruation because I fly on holiday on Friday (1 pill in the morning-12 hours ago). But now I saw I started bleeding (very very little, like just at the begining of the cycle). Please, is it better to stop taking it? Has this 1 already taken pill any effect? Or do you consider me continuing in taking the pills? Thank you very much for your kidn answer. Best regards, Marketa
Asked On : Sat, 23 Mar 2013
Answers:  2 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
Your periods have already started.
Now you cannot postpone the cycle by taking the medication.
So i suggest you to discontinue the drug.
Hope this helps.
Dr Nilofer
Answered: Thu, 25 Jul 2013
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
Hi, Thanks for using HCM.

To postpone periods you should have started taking medications 1 week prior to your expected periods.
As your period has started already. you need to stop taking norethisterone.
Hope I answered your question.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Vidya
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor